Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Livšic measurable rigidity for $ \mathcal{C}^1$ generic volume-preserving Anosov systems


Author: Yun Yang
Journal: Proc. Amer. Math. Soc. 144 (2016), 1119-1127
MSC (2010): Primary 37C20
DOI: https://doi.org/10.1090/proc12762
Published electronically: August 26, 2015
MathSciNet review: 3447665
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that for $ \mathcal {C}^1$ generic volume-preserving Anosov diffeomorphisms of a compact connected Riemannian manifold, the Livšic measurable rigidity theorem holds. We also give a parallel result for $ \mathcal {C}^1$ generic volume-preserving Anosov flows.


References [Enhancements On Off] (What's this?)

  • [1] Artur Avila, On the regularization of conservative maps, Acta Math. 205 (2010), no. 1, 5-18. MR 2736152, https://doi.org/10.1007/s11511-010-0050-y
  • [2] Artur Avila and Jairo Bochi, Nonuniform hyperbolicity, global dominated splittings and generic properties of volume-preserving diffeomorphisms, Trans. Amer. Math. Soc. 364 (2012), no. 6, 2883-2907. MR 2888232, https://doi.org/10.1090/S0002-9947-2012-05423-7
  • [3] Alexander Arbieto and Carlos Matheus, A pasting lemma and some applications for conservative systems, Ergodic Theory Dynam. Systems 27 (2007), no. 5, 1399-1417. With an appendix by David Diica and Yakov Simpson-Weller. MR 2358971 (2008m:37035), https://doi.org/10.1017/S014338570700017X
  • [4] Rufus Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Mathematics, Vol. 470, Springer-Verlag, Berlin-New York, 1975. MR 0442989 (56 #1364)
  • [5] James T. Campbell and Anthony N. Quas, A generic $ C^1$ expanding map has a singular S-R-B measure, Comm. Math. Phys. 221 (2001), no. 2, 335-349. MR 1845327 (2002d:37038), https://doi.org/10.1007/s002200100491
  • [6] Anatole Katok, Combinatorial constructions in ergodic theory and dynamics, University Lecture Series, vol. 30, American Mathematical Society, Providence, RI, 2003. MR 2008435 (2004m:37005)
  • [7] Anatole Katok and Boris Hasselblatt, Introduction to the modern theory of dynamical systems, With a supplementary chapter by Katok and Leonardo Mendoza. Encyclopedia of Mathematics and its Applications, vol. 54, Cambridge University Press, Cambridge, 1995. MR 1326374 (96c:58055)
  • [8] A. Katok and A. Kononenko, Cocycles' stability for partially hyperbolic systems, Math. Res. Lett. 3 (1996), no. 2, 191-210. MR 1386840 (97d:58152), https://doi.org/10.4310/MRL.1996.v3.n2.a6
  • [9] Anatole Katok and Viorel Niţică, Rigidity in higher rank abelian group actions. Volume I, Introduction and cocycle problem. Cambridge Tracts in Mathematics, vol. 185, Cambridge University Press, Cambridge, 2011. MR 2798364 (2012i:37039)
  • [10] Boris Kalinin, Livšic theorem for matrix cocycles, Ann. of Math. (2) 173 (2011), no. 2, 1025-1042. MR 2776369 (2012b:37082), https://doi.org/10.4007/annals.2011.173.2.11
  • [11] A. N. Livšic, Certain properties of the homology of $ Y$-systems, Mat. Zametki 10 (1971), 555-564 (Russian). MR 0293669 (45 #2746)
  • [12] A. N. Livšic, Cohomology of dynamical systems, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 1296-1320 (Russian). MR 0334287 (48 #12606)
  • [13] R. de la Llave, J. M. Marco, and R. Moriyón, Canonical perturbation theory of Anosov systems and regularity results for the Livšic cohomology equation, Ann. of Math. (2) 123 (1986), no. 3, 537-611. MR 840722 (88h:58091), https://doi.org/10.2307/1971334
  • [14] Rafael de la Llave and Alistair Windsor, Livšic theorems for non-commutative groups including diffeomorphism groups and results on the existence of conformal structures for Anosov systems, Ergodic Theory Dynam. Systems 30 (2010), no. 4, 1055-1100. MR 2669410 (2011i:37025), https://doi.org/10.1017/S014338570900039X
  • [15] William Parry and Mark Pollicott, The Livšic cocycle equation for compact Lie group extensions of hyperbolic systems, J. London Math. Soc. (2) 56 (1997), no. 2, 405-416. MR 1489146 (99d:58109), https://doi.org/10.1112/S0024610797005474
  • [16] M. Ratner, The central limit theorem for geodesic flows on $ n$-dimensional manifolds of negative curvature, Israel J. Math. 16 (1973), 181-197. MR 0333121 (48 #11446)
  • [17] C. P. Walkden, Livšic theorems for hyperbolic flows, Trans. Amer. Math. Soc. 352 (2000), no. 3, 1299-1313. MR 1637106 (2000j:37036), https://doi.org/10.1090/S0002-9947-99-02428-9
  • [18] Amie Wilkinson, The cohomological equation for partially hyperbolic diffeomorphisms, Astérisque 358 (2013), 75-165 (English, with English and French summaries). MR 3203217

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37C20

Retrieve articles in all journals with MSC (2010): 37C20


Additional Information

Yun Yang
Affiliation: School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Email: yangy88@pku.edu.cn

DOI: https://doi.org/10.1090/proc12762
Keywords: Liv\v{s}ic measurable rigidity, Central Limit Theorem
Received by editor(s): November 13, 2014
Received by editor(s) in revised form: February 13, 2015
Published electronically: August 26, 2015
Communicated by: Yingfei Yi
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society